Alert archive / Kentucky / Frost Advisories in 2016

Frost Advisory 3, NWS Wilmington, OH

April 12, 201612 counties in Kentucky; 4 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Apr 12, 2016, 3:21 AM EDT for 12 counties in Kentucky; 4 counties in Indiana. It took effect at Apr 13, 2016, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2016, 3:21 AM EDT (07:21 UTC)
In effect from
Apr 13, 2016, 2:00 AM EDT
Expired
Apr 13, 2016, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

014 
WWUS71 KILN 120721
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
321 AM EDT TUE APR 12 2016

INZ050-058-059-OHZ042-051>053-060-061-121530-
/O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
/O.CON.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
321 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

OHZ054-055-062>065-071>074-080-082-121530-
/O.UPG.KILN.FZ.A.0007.160413T0600Z-160413T1300Z/
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-
ROSS-HOCKING-HIGHLAND-PIKE-
INCLUDING THE CITIES OF...LONDON...WEST JEFFERSON...PLAIN CITY...
COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD...
WAVERLY...PIKETON
321 AM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER... A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT... ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ066-OHZ070-077>079-081-088-121530-
/O.NEW.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
FRANKLIN-BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...CINCINNATI...MILFORD...GEORGETOWN...
MOUNT ORAB...WEST UNION...PEEBLES...PORTSMOUTH...WHEELERSBURG
321 AM EDT TUE APR 12 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.

* TEMPERATURES...LOWS IN THE LOWER 30S. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-121530-
/O.NEW.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
321 AM EDT TUE APR 12 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY.

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
129 
WWUS71 KILN 121256
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
856 AM EDT TUE APR 12 2016


INZ050-058-059-OHZ042-051>053-060-061-122100-
/O.EXP.KILN.FZ.W.0008.000000T0000Z-160412T1300Z/
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...GREENVILLE...TROY...PIQUA...TIPP CITY...
URBANA...SPRINGFIELD...EATON...CAMDEN...DAYTON...KETTERING
856 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ066-OHZ054-055-062>065-070>074-077>082-088-122100-
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
FRANKLIN-MADISON-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...BEAVERCREEK...FAIRBORN...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...PICKERINGTON...
HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...LEBANON...
SPRINGBORO...FRANKLIN...WILMINGTON...BLANCHESTER...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB...
HILLSBORO...GREENFIELD...WEST UNION...PEEBLES...WAVERLY...
PIKETON...PORTSMOUTH...WHEELERSBURG
856 AM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE LOWER 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32
DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE
TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-122100-
/O.CON.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
856 AM EDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOWS WILL FALL INTO THE MID 30S BY SUNRISE
  WEDNESDAY. AREAS OF FROST WILL ALSO BE POSSIBLE.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
473 
WWUS71 KILN 121935
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT TUE APR 12 2016

INZ050-058-059-066-OHZ042-051>055-060>065-070>074-077>082-088-
130345-
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...GREENVILLE...TROY...PIQUA...
TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
335 PM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO THE LOWER 30S BY
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE ALSO LIKELY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-130345-
/O.CON.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
335 PM EDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOW TEMPERATURES WILL DROP TO THE MID 30S BY
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE POSSIBLE THROUGHOUT THE
  REGION.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
651 
WWUS71 KILN 130138
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
938 PM EDT TUE APR 12 2016


INZ050-058-059-066-OHZ042-051>055-060>065-070>074-077>082-088-
131100-
/O.CON.KILN.FZ.W.0009.160413T0600Z-160413T1300Z/
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...GREENVILLE...TROY...PIQUA...
TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
938 PM EDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO THE LOWER 30S BY 
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE ALSO LIKELY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-131100-
/O.CON.KILN.FR.Y.0003.160413T0600Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
938 PM EDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...LOW TEMPERATURES WILL DROP TO THE MID 30S BY
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE LIKELY.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
345 
WWUS71 KILN 130735
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT WED APR 13 2016

INZ050-058-059-066-OHZ042-051>055-060>065-070>074-077>082-088-
131300-
/O.CON.KILN.FZ.W.0009.000000T0000Z-160413T1300Z/
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...GREENVILLE...TROY...PIQUA...
TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
335 AM EDT WED APR 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOW TEMPERATURES WILL FALL TO THE LOWER 30S BY 
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE ALSO LIKELY.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

INZ073>075-080-KYZ089>100-131300-
/O.CON.KILN.FR.Y.0003.000000T0000Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
335 AM EDT WED APR 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOW TEMPERATURES WILL DROP TO THE MID 30S BY 
  DAYBREAK WEDNESDAY. AREAS OF FROST ARE LIKELY.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
660 
WWUS71 KILN 131251
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
851 AM EDT WED APR 13 2016


INZ050-058-059-066-OHZ042-051>055-060>065-070>074-077>082-088-
131400-
/O.EXP.KILN.FZ.W.0009.000000T0000Z-160413T1300Z/
WAYNE-FAYETTE-UNION-FRANKLIN-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...BROOKVILLE...GREENVILLE...TROY...PIQUA...
TIPP CITY...URBANA...SPRINGFIELD...LONDON...WEST JEFFERSON...
PLAIN CITY...COLUMBUS...EATON...CAMDEN...DAYTON...KETTERING...
BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...
FAIRFIELD...OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...
WILMINGTON...BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...
MILFORD...GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...
WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...
WHEELERSBURG
851 AM EDT WED APR 13 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING...THEREFORE THE FREEZE
WARNING WILL BE ALLOW TO EXPIRE.

$$

INZ073>075-080-KYZ089>100-131400-
/O.EXP.KILN.FR.Y.0003.000000T0000Z-160413T1300Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES...
LAWRENCEBURG...AURORA...RISING SUN...VEVAY...CARROLLTON...
WARSAW...FLORENCE...BURLINGTON...OAKBROOK...COVINGTON...
ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...OWENTON...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...BUTLER...
AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
TOLLESBORO
851 AM EDT WED APR 13 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...
SUNSHINE AND WARMING TEMPERATURES HAVE ALLOWED ANY FROST TO
EVAPORATE...THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 12, 2:02 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 12, 2:02 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
202 AM EDT TUE APR 12 2016

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING. HIGH
PRESSURE WILL WORK INTO THE AREA FOR TUESDAY ALLOWING FOR SEVERAL
DAYS OF DRY CONDITIONS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BACK EDGE OF PCPN IS SAGGING SLOWLY SOUTHEAST ACROSS OUR
AREA...CURRENTLY RIGHT ALONG THE I-71 CORRIDOR. PCPN SHOULD
CONTINUE TO TAPER OFF ACROSS THE REST OF OUR SOUTHEASTERN COUNTIES
THROUGH THE EARLY MORNING HOURS. MEANWHILE...CLEARING LINE IS JUST
ABOUT INTO OUR FAR NORTHWEST COUNTIES AND THIS TOO SHOULD
GRADUALLY WORK ITS WAY SOUTHEAST ACROSS OUR AREA OVERNIGHT.

TEMPERATURES WILL BE A LITTLE TRICKY TONIGHT WITH DECREASING
WINDS AND CLEARING SKIES ALONG WITH SOME LINGERING LOW LEVEL CAA
AND LOW LEVEL DRYING WORKING IN FROM THE NORTHWEST. WILL TWEAK
TEMPS DOWN A TAD ACROSS THE NORTHWEST AND RANGE LOWS FROM NEAR 30
NORTHWEST TO MID AND UPPER 30S IN THE SOUTHEAST. AREAS OF FROST
WILL BE POSSIBLE...ESPECIALLY ACROSS THE NORTHWEST. WILL CONTINUE
WITH FREEZE WARNING ACROSS PARTS OF THE WHITEWATER AND MIAMI
VALLEYS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS THROUGH THE SHORT
TERM.

WITH WEAK CAA EXPECT SOME CU DEVELOPMENT DURING THE DAY ON
TUESDAY. WITH COOL AIRMASS IN PLACE AND THE INCREASE IN CLOUDS
DURING THE AFTERNOON WENT ON THE COOL SIDE OF GUIDANCE FOR HIGH
TEMPERATURES ON TUESDAY.

TEMPERATURES WILL DROP OFF PRETTY QUICKLY TUESDAY NIGHT AS CLOUD
COVER AND WINDS DECREASE. WENT WITH A FREEZE WATCH ACROSS
LOCATIONS THAT HAVE A GREATER POTENTIAL FOR TEMPERATURES TO DROP
TO FREEZING OR BELOW. DECIDED AGAINST HEADLINES FOR LOCATIONS
SOUTH OF THE FREEZE WATCH WHERE IT WAS MORE MARGINAL. EVEN WHERE
THE FREEZE WATCH IS NOT IN EFFECT CONDITIONS WILL BE MORE
FAVORABLE TUESDAY NIGHT FOR FROST FORMATION SO FROST HEADLINES
WILL LIKELY BE NEEDED AT SOME POINT.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN PORTIONS
OF THE FA LATER IN THE DAY ON WEDNESDAY AND INTO WEDNESDAY
EVENING. JUST HAVE A SLIGHT INCREASE IN CLOUDS WITH THIS FEATURE
AS MOISTURE IS LIMITED.

ANOTHER NIGHT OF MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED
WEDNESDAY NIGHT. TEMPERATURES WILL NOT BE QUITE AS COLD HOWEVER
STILL EXPECT LOWS IN THE 30S. DUE TO THIS EXPECT ANOTHER NIGHT OF
FROST DEVELOPMENT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LEVEL RIDGE WILL DEVELOP INTO THE GREAT LAKES AND OHIO VALLEY
LATE IN THE WEEK AND PERSIST THROUGH THE WEEKEND WITH CORRESPONDING
SURFACE HIGH EXTENDING ACROSS THE FORECAST AREA. NORTHERN STREAM
WILL START TO SUPPRESS THE RIDGE EARLY NEXT WEEK ALTHOUGH THERE IS
SOME UNCERTAINTY IN THIS TRANSITION. BUT CHANGE TO NORTHWEST FLOW
MAY PUSH A COLD FRONT INTO THE REGION BY MONDAY. AT THIS POINT
MOISTURE LOOKS QUITE LIMITED. TEMPERATURES WILL RISE TO 5 TO 10
DEGREES ABOVE NORMAL.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SFC COLD FRONT AND ASSOCIATED PCPN HAS MOVED SOUTH OF THE OHIO
RIVER AND THE TAF SITES. SOME LINGERING CLOUDS WILL GIVE WAY TO
CLEARING AS SFC HIGH PRESSURE NOSES IN OVERNIGHT. A BRIEF MVFR
CIG WILL GIVE WAY TO VFR CONDITIONS EARLY THIS MORNING. SFC HIGH
PRESSURE TO BUILD ACRS THE GREAT LAKES OFFERING CONTINUED VFR
CONDITIONS TODAY. EXPECT ONLY A FEW CUMULUS CLOUDS...WHICH WILL
CLEAR OUT TOWARD EVENING.

NORTHWEST WINDS AROUND 10 KTS WILL VEER TO THE NORTH TODAY AND
THEN THE NE TONIGHT AND DIMINISH TO 5 KTS OR LESS.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     OHZ042-051>055-060>065-071>074-080-082.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR OHZ042-051>053-
     060-061.
KY...NONE.
IN...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     INZ050-058-059.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059.

&&

SYNOPSIS...NOVAK
NEAR TERM...JGL
SHORT TERM...NOVAK
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Apr 11, 9:50 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
950 PM EDT MON APR 11 2016

OHZ026-034-035-043>046-056-121100-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-LICKING-
950 PM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ042-051>053-060-061-121100-
WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
950 PM EDT MON APR 11 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND WEST
CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ054-055-062>065-071>074-080-082-121100-
MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY-FAIRFIELD-WARREN-CLINTON-
ROSS-HOCKING-HIGHLAND-PIKE-
950 PM EDT MON APR 11 2016

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PATCHY FROST IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-121100-
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
950 PM EDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PATCHY FROST IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AREAS OF FROST ARE POSSIBLE TUESDAY NIGHT AND PATCHY FROST IS
POSSIBLE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 11, 10:17 PM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1017 PM EDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HEAVY RAIN       2 NNE LEBANON           39.45N 84.20W
04/11/2016  M1.57 INCH       WARREN             OH   NWS EMPLOYEE

            EVENT TOTAL

&&

BC
Local storm report, Apr 11, 10:42 PM EDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HEAVY RAIN       NEWARK                  40.06N 82.40W
04/11/2016  M1.56 INCH       LICKING            OH   PUBLIC

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:21 AM EDTFreeze WarningILNFayette, Franklin, Union, Wayne30 hr

Nearby

Frost Advisories in Kentucky, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.